Ghent University Academic Bibliography

Advanced

A geometric construction of partial geometries with a Hermitian point graph.

Elisabeth Kuijken (2002) EUROPEAN JOURNAL OF COMBINATORICS. 23(6). p.701-706
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
EUROPEAN JOURNAL OF COMBINATORICS
Eur. J. Comb.
volume
23
issue
6
pages
701-706 pages
Web of Science type
Article
Web of Science id
000178136300006
JCR category
MATHEMATICS
JCR impact factor
0.472 (2002)
JCR rank
71/167 (2002)
JCR quartile
2 (2002)
ISSN
0195-6698
language
English
UGent publication?
yes
classification
A1
id
161751
handle
http://hdl.handle.net/1854/LU-161751
date created
2004-01-14 13:39:00
date last changed
2016-12-19 15:38:41
@article{161751,
  author       = {Kuijken, Elisabeth},
  issn         = {0195-6698},
  journal      = {EUROPEAN JOURNAL OF COMBINATORICS},
  language     = {eng},
  number       = {6},
  pages        = {701--706},
  title        = {A geometric construction of partial geometries with a Hermitian point graph.},
  volume       = {23},
  year         = {2002},
}

Chicago
Kuijken, Elisabeth. 2002. “A Geometric Construction of Partial Geometries with a Hermitian Point Graph.” European Journal of Combinatorics 23 (6): 701–706.
APA
Kuijken, Elisabeth. (2002). A geometric construction of partial geometries with a Hermitian point graph. EUROPEAN JOURNAL OF COMBINATORICS, 23(6), 701–706.
Vancouver
1.
Kuijken E. A geometric construction of partial geometries with a Hermitian point graph. EUROPEAN JOURNAL OF COMBINATORICS. 2002;23(6):701–6.
MLA
Kuijken, Elisabeth. “A Geometric Construction of Partial Geometries with a Hermitian Point Graph.” EUROPEAN JOURNAL OF COMBINATORICS 23.6 (2002): 701–706. Print.